# SDR SWAA2018041021044

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 52,943 hours, 25,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misaligned
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR BRACKET COVER MISALIGNED.   REALIGNED SLIDE PER MT.
